# SDR WX0A1900010074188

- Difficulty date: June 26, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 6000-0016: (1684-002) CORROSION FOUND AT PREVIOUSLY REPAIRED AREA ON R/H WING T/E TOP SKIN UPPER SURFACE BTW RIB 7 AND RIB 9. AREA FWD OF SPOILER #1./RH WING TOP SKIN TRAILING EDGE UPPER SKIN, FWD OF SPOILER #1 AND BETWEEN RIB 7 AND 9. PERMANENTLY REPAIRED AS PER AIRBUS DOSSIER # 80468604 (ITEMS #2-2A-2B-2C), TECHNICAL DISPOSITION TD/80468604/051/2022#C, REPAIR INSTRUCTION R572-58616 ISSUE K AND ERO #R5721-0106 REV.00. MAJOR REPAIR CATEGORY A PER RDAF #80468604/083/2022#A. REFER TO NRC 4001945-6000-0022 FOR SHORING. REFER TO AIRBUS DOSSIER # 80468604 FOR MORE DETAILS (ADMINISTRATIVE DOSSIER). SEE AWS FOR REPAIR STEPS AND ACCESS DETAILS.  "
